I can't take statins because of side effects and my kidney problems, but...I've heard other team members say that Co-enzyme Q10 can help with the muscle issues... it's available OTC at health food stores~ and most pharmacies carry some too.
"The real secret of success is enthusiasm..." thanks, Walter P. Chrysler. I believe it. That's what I want in my life--to give my imagination a chance, to live with energy and enthusiasm! P.S. I looked up enthusiasm, and it says the root words mean God within... interesting...!
Ralph Waldo Emerson said 'Life belongs to the energetic.' But you don't have to be frenetic and hyper--some energy is quiet and steady, like a heartbeat... and that works too! LOL
Some of us make our own chol. Taking meds helps up to make the numbers go down but without them my numbers would be up even if I eliminated at chol. producing foods. My dr. said that with pre diabetes the professionals suggest that my chol. be at about 70's. That would mean I would have to take mega doses of meds. Right now I am working at getting the fat off my bones and excercising til I can't anymore. This will be a lifestyle change for me, not just a temporary one.
Donna Brown Deer, WI leader of Weight Watchers Support team - leader http://www.sparkpeople.com/myspark/groups_ individual.asp?gid=30504
amlee, Ask your Doctor first, but I have high Cholesterol and am gong through Menopause or may be getting over it now, Here is what I do without meds.: I drink 1 Promise Active per day, found in the dairy case at the stores, I eat Cheerios cereal every morning, I take a fish oil OTC pill daily too. Exersize consistantly will help too. Exersize is my only downfall. I dont do enough of it, but it is Winter and harder for us up North to get in daily, without a place or means to do so. Drink more water and eat less salt or use Nu-salt. Because sometimes watching cholesterol will end up if not already making one have to watch Blood pressure too. It takes time to get your level/s where they should be, so be patient. Mine went down it took a year.
When somthing is of God, NOTHING can stop it. Amen..
I am nothing without God.
John 3:16 -------------- Psalms 109 Verse 8 -------------------- Let his days be few; and let another take his office.
Every med I have taken, I get muscle aches and pain. I am on a new one and it is time to go back for a follow up. I am taking 20 mg of Pravastatin (Pravachol) and it is causing muscular pain in my upper arm, hands and shoulder. Previously, I was on Zocor and it caused muscular pain in my leg and hip.I have taken another one but cannot remember the name now. Also, it caused muscle aches in my leg and hip. They all have side effects, this is why I am working hard to eliminate them. Eldora
I have really high cholesterol and tri's. I have tried every medication going twice, and i get severe side effects from them. I tried niacin also, and got really bad hot flash's. Has anyone else in this group had such bad reactions to the medication? Thanks for your help. amlee1551
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.